# SDR DALA2023020700932

- Difficulty date: February 7, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 134,070 hours, 19,303 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 ARM LIGHT DIDN'T LIGHT UP. CORRECTIVE ACTION: CYCLE BRAKER ALL LIGHT CAME BACK ON. RESET PER B767 AMM 52-73 (9974080)
